On permutations avoiding 1243, 2134, and another 4-letter pattern

David Callan, Toufik Mansour

Research output: Contribution to journalArticlepeer-review

Abstract

We enumerate permutations avoiding 1243, 2134, and a third 4-letter pattern τ, a step toward the goal of enumerating avoiders for all triples of 4-letter patterns. The enumeration is already known for all but three patterns τ, which are treated in this paper.
Original languageEnglish
Pages (from-to)11-21
Number of pages11
JournalPure Mathematics and Applications
Volume26
Issue number1
DOIs
StatePublished - 2017

Cite this